Journal of Mathematical Physics, Analysis, Geometry
2019, vol. 15, No 2, pp. 278-287   https://doi.org/10.15407/mag15.02.278     ( to contents , go back )
https://doi.org/10.15407/mag15.02.278

Tubular Surfaces with Galilean Darboux Frame in G3

Dae Won Yoon

Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 52828, Republic of Korea
E-mail: dwyoon@gnu.ac.kr

Zühal Küçükarslan Yüzbaşı

Department of Mathematics, Firat University, 23119 Elazig, Turkey
E-mail: zuhal2387@yahoo.com.tr

Received December 19, 2017, revised January 27, 2018.

Abstract

The main point of the research is to study a new approach for defining the tubular surfaces with the Galilean Darboux frame in 3-dimensional Galilean space. Also, we obtain the Gaussian and mean curvatures and derive some parametrizations for a special curve to lie on tubular surfaces with the Galilean Darboux frame.

Mathematics Subject Classification 2000: 53A35, 53Z05.
Key words: tubular surface, Galilean Darboux frame, geodesic, asymptotic, Galilean space.

Download 297263 byte View Contents